BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 2

Volume: 6, Issue: 2 (1 Articles)

Research Article
Title: Numerical study of fractional quadratic Riccati differential equation using Padé approximation
Authors: Veyis Turut
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (Regular), pp:001-007
DOI: x
Viewed: (1715) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul